Re: Benzodiazepine withdrawal or stress


[ Follow Ups ] [ Post Followup ] [ FAQ ]
[ ASK DR STOLL BB ] [ Glossary/Index ]
[ Symptoms and Diseases Quick Reference Guide ]
[ DR STOLL'S BOOK ] [ NEW BOARD ]
   Search this site!
 
        

Posted by Rick [17665.9656] on November 28, 2011 at 19:20:59:

In Reply to: Re: Benzodiazepine withdrawal or stress posted by AT [16423.9982] on November 28, 2011 at 17:21:32:

I think some experts are now saying two weeks at the most.

I can't believe how uneducated doctors are to the dangers of benzodiazepines. They all seem to know that you must taper off of them, but they don't seem to understand how slowly you must taper. People will often still have withdrawal symptoms even after a slow taper. I would never recommend to anybody that they use these medications.


Go to First Post in this Thread

Follow Ups:



Post a Followup

NOTICE: you are making a public post! Anyone with internet access can read it! If you wish to remain anonymous, please do not enter your full correct name in the "Name" field below, and do not enter your email address.

Name:    
E-Mail:  
Subject: 
Comments:

Optional Link URL:  
Link Title:         
Optional Image URL: 


[ Follow Ups ] [ Post Followup ] [ ASK DR STOLL BB ]
[ FAQ ] [ Glossary/Index ] [ DR STOLL'S BOOK ]
[ NEW BOARD ]